Poison Ivy, Oak, and Sumac Information Center

Q&A Board

What should I do???

Subject: What should I do???
Author: Mark
Date: 9/17/2005 7:14 pm
Views: 4470
Status: Approved
« Previous Thread
Next Thread »
Search
Back To Message List
I have had A moderate to severe case of PI for going on 2 weeks. about a week ago I ended up going to the ER because the blisters on my feet were so bad. The doctor hastily put me on prednasone for a week and I'm just finishing that up now. although some of my blisters have dried. my feet are still inflamed and bumpy in texture. There is also a rash on my butt that developed over a week after initial exposure. aside from that I think the medicene is making my head feel really weird. How long does this stuff take to go away and what should I do. Can Anybody help me?????

SubjectAuthorDate
What should I do??? (Approved)Mark9/17/2005 7:14 pm
  Re: What should I do??? (Approved)Debbie9/18/2005 6:55 pm